Skip navigation

Conservative semi-Lagrangian finite volume schemes

Conservative semi-Lagrangian finite volume schemes

Phillips, T.N. and Williams, A.J. (2001) Conservative semi-Lagrangian finite volume schemes. Numerical Methods for Partial Differential Equations, 17 (4). pp. 403-425. ISSN 0749-159X (Print), 1098-2426 (Online) (doi:10.1002/num.1019)

Full text not available from this repository.

Abstract

Semi-Lagrangian finite volume schemes for the numerical approximation of linear advection equations are presented. These schemes are constructed so that the conservation properties are preserved by the numerical approximation. This is achieved using an interpolation procedure based on area-weighting. Numerical results are presented illustrating some of the features of these schemes.

Item Type: Article
Additional Information: [1] Article accepted: 10 July 2000. [2] Article first published: July 2001. [3] First published online: 13 August 2001.
Uncontrolled Keywords: finite volume, semi-Lagrangian, advection equations, conservative schemes, area-weighting
Subjects: Q Science > QA Mathematics > QA76 Computer software
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis > Computational Science & Engineering Group
Related URLs:
Last Modified: 14 Oct 2016 09:00
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/331

Actions (login required)

View Item View Item